# SDR AALA201911259049

- Difficulty date: November 25, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 61,990 hours, 23,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281400200
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON FLOOR SUPPORT BEAM AR FR20, Z-500, Y-1295. REMOVED AND REPLACED FLOOR SUPPORT BEAM IAW 51-42-11, 53-00-15.
